# SDR 96ZZZX6121

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1217V
- Make and model: Gulstm 560
- Aircraft serial: 5600001
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652513020
- Condition: Skin Separated
- Location: Rt Inbd
- Part time: 38,160 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON FIRST FLIGHT AFTER AIRCRAFT WAS REPAINTED, AT AN ALTITUDE OF 15,000 FEET, RIGHT INBOARD FLAP SKIN SEPARATED INTERNALLY FROM THE FLAP RIBS.  AIRCRAFT MADE EMERGENCY LANDING AT RIC.  INVESTIGATION REVEALED VENT HOLES IN FLAP WERE CLOGGED WITH FOREIGN MATTER WHICH WOULD HAVE PREVENTED THE FLAP FROM VENTING EXCESS PRESSURE.  CESSNA M/M 56MM064F SECTION 20-3300, PAGE 704, ADDRESS THIS SUBJECT.
